# SDR CALA2017022000439

- Difficulty date: February 20, 2017
- Submitted: February 20, 2017
- Operation: Air carrier
- Aircraft: N813UA
- Make and model: Airbus A319-131
- Aircraft serial: 858
- Aircraft time: 60,929 hours, 25,128 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BATTERY EMERG POWER SUPPLY ON RT INOP. REPLACED BATTERY EMERG POWER SUPPLY IAW AMM 33-51-38-000-001-A, AND 33-51-38-400-001-A. OPERATIONAL TEST OK.
